Loading ...
Sorry, an error occurred while loading the content.

2042RE: [METHADONIA ] dosage and withdrawl

Expand Messages
  • dann white
    Jan 25, 2008
      Bruce,

      I can relate, I had the same thoughts but finally learned that the only thing worse than not being on methadone, was to be on just not enough methadone. The nights are long when your dose kicks out about 5pm and you can't really sleep. without waking every 30 minutes. At one point my dose was more than twice what you are taking, and believe me, I was not nodding out, or running around with boundless energy. That was just what it took to keep me comfortable.

      If you are able to get a peak/trough methadone level taken, your clinic Doc may see that you need an increased single dose or a split dose; because you are metabolizing the med too quickly. Perhaps a sit-down with the Dr. would be informative for both of you. On the other hand; if the guy is an ass, you might be better off to work through your counselor or some other staff member.

      You are the addict, and you know what it's going to take to stay clean, work it man and it will work for you.

      Dann




      http://www.windowslive.com/share.html?ocid=TXT_TAGHM_Wave2_sharelife_012008

      [Non-text portions of this message have been removed]
    • Show all 3 messages in this topic